# SDR FDEA200812155172

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA. 1280 STR.11-14L FRAME IS GOUGED.  CUT, REMOVED, FABRICATE AND INSTALLED REPAIR PARTS AS PER MAE TRAVELER NR T8/769971 AND T8/769950 IAW SRM 53-00-07 FIG 201, SRM 51-40-05 AND AMM 51-21-00-7.  REPAIRED GOUGED FRAME IAW SRM 53-00-07, REPAIR NR 1 AT BS 1280, STR 11- 14L. THIS IS A MAJOR AND CATEGORY "A" REPAIR.
